# SDR PCAA0402170

- Difficulty date: February 18, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N844EX
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- Aircraft time: 27,348 hours, 30,054 cycles
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Rig
- Location: Lt & Rt
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3915 SYRACUSE REPORTED THE AIRCRAFT DID NOT SLOW DOWN WHEN POWER LEVERS WERE SELECTED TO DISC.  MAINTENANCE INSPECTED SYSTEMS AND RAN AND TAXIED THE AIRCRAFT, NO DEFECTS WERE NOTED.  ITEM WAS THEN DEFERRED UNTIL AIRCRAFT REACHED MAINTENANCE AND ENGINE RIGGING WAS AGAIN CHECKED AND FOUND TO BE OUT OF ADJUSTMENT.  BOTH ENGINES WERE RERIGGED.
